EconPapers    
Economics at your fingertips  
 

Asymptotic normality of estimators in heteroscedastic errors-in-variables model

Jing-Jing Zhang, Han-Ying Liang () and Amei Amei

AStA Advances in Statistical Analysis, 2014, vol. 98, issue 2, 165-195

Abstract: This article is concerned with the estimating problem of heteroscedastic partially linear errors-in-variables models. We derive the asymptotic normality for estimators of the slope parameter and the nonparametric component in the case of known error variance with stationary $$\alpha $$ α -mixing random errors. Also, when the error variance is unknown, the asymptotic normality for the estimators of the slope parameter and the nonparametric component as well as variance function is considered under independent assumptions. Finite sample behavior of the estimators is investigated via simulations too. Copyright Springer-Verlag Berlin Heidelberg 2014

Keywords: Partially linear errors-in-variables model; Heteroscedastic; Ordinary least-squares estimator; Weighted ordinary least-squares estimator; Asymptotic normality; $$\alpha $$ α -mixing; 62J12; 62E20 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s10182-013-0224-y (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:alstar:v:98:y:2014:i:2:p:165-195

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10182/PS2

DOI: 10.1007/s10182-013-0224-y

Access Statistics for this article

AStA Advances in Statistical Analysis is currently edited by Göran Kauermann and Yarema Okhrin

More articles in AStA Advances in Statistical Analysis from Springer, German Statistical Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:alstar:v:98:y:2014:i:2:p:165-195